# SDR 0377

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP TASK 5570-0551 FORWARD LOWER CARGO COMPARTMENT INTERIOR SKIN DOUBLER CORRODED AND CRACKED AT FS270 LONGERON 31L AND IDENTIFIED AS LEVEL 2 CORROSION.
